# SDR ASAA2014021506854

- Difficulty date: February 15, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 21,811 hours, 6,776 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: TC29603
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 2 ENGINE TREND DATA SHOWED A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED. T49.5 RESISTANCE CHECKED, ALL VALUES WITHIN LIMITS, FOUND CONNECTOR DP0901 NOT SECURE WITH EVIDENCE OF LIGHT CORROSION ON SOCKETS.  REMOVED CORROSION AND SECURED CONNECTOR. PERFORMED TEST 73-21-00-700-804-F00, IAW 71-00-00-800-811-F00, TBL 502, 7, TESTS GOOD.
